# SDR 98ZZZX1731

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8022Q
- Make and model: Beech C90A
- Aircraft serial: LJ1314
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Condition: Failed
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS IN CRUISE @ FL 200 WHEN THE PILOT NOTICED THE OIL PRESSURE GAUGE FOR THE NR 2 ENGINE READING ZERO.  PILOT PERFORMED A PRECAUTIONARY SHUT DOWN AND LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING DETERMINED A FAILED OIL PRESSURE TRANSDUCER.
